MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. RFB CONTROL UNIT DYONICS 25; ARTHROSCOPE
Model Number 7211010F
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dyonics 25 control unit was not regulating the joint pressure.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H3, h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of pressure malfunction could not be reproduced.Product passed functional testing per factory test with no faults or errors.Product passed functional testing during 2 hour burn-in on wet station utilizing low and high pressure and flow settings.Raw and zero transducer readings were normal and well within specs during all functional tests.At no time during functional testing did pump over pressurize, fluctuate, or become intermittent.All functions perform as expected.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
RFB CONTROL UNIT DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11310932
Report Number1643264-2021-00568
Device Sequence Number3767902
Product Code HRX
UDI-Device Identifier03596010643827
UDI-Public03596010643827
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010F
Device Catalogue Number7211010F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1